# SDR 07FDEA01202

- Difficulty date: March 30, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT FENCE IS DELAMINATED ON LEADING EDGE REMOVED DAMAGE AND REPAIRED AREA REF SRM 51-40-09 PG 3-7.  APPLIED CONDUCTIVE COATING REF MM 51-20-051-7.  PRIMED AND PAINTED REPAIR REF MM 51-20-151-7.
